# SDR 08FDEA03585

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN AT STA 885, X = -8 FOUND CHAFED.  MAIN DECK SEAT TRACK AT STA 849 TO STA 909, X = -8 CARRIED OUT REPAIR AS PER SRM 53-  70-00   FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
